# SDR ASAA0741505

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546435284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT O/B AFT FLAP IS DAMAGED ON THE O/B TRAILING EDGE.  REMOVED DAMAGED AREA OF T/E ASSY SKIN AND CORE FABRICATED AND INSTALLED A CORE REPAIR SECTION SKIN FILLER AND DOUBLER IAW SRM 51-70-10 PARA 7, 8, 9, 11, 15, 18 AND 20.
